Colour lie algebras and R-matrices

McAnally D.S. (1995) Colour lie algebras and R-matrices. Letters in Mathematical Physics, 33 3: 249-254. doi:10.1007/BF00749626


Author McAnally D.S.
Title Colour lie algebras and R-matrices
Journal name Letters in Mathematical Physics   Check publisher's open access policy
ISSN 0377-9017
Publication date 1995
Sub-type Article (original research)
DOI 10.1007/BF00749626
Volume 33
Issue 3
Start page 249
End page 254
Total pages 6
Publisher Kluwer Academic Publishers
Subject 3109 Statistical and Nonlinear Physics
3100 Physics and Astronomy
2610 Mathematical Physics
Abstract The universal enveloping algebra of a colour Lie algebra is extended by a 'bosonization' process to a nongraded quasitriangular Hopf algebra, and the explicit form of the R-matrix for the Hopf algebra is found.
Keyword Mathematics Subject Classifications (1991): 16W30, 16S30, 17B70, 17B35, 82B23
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 05:11:47 EST by System User